# SDR ASAA2015112414180

- Difficulty date: November 24, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 37,537 hours, 12,143 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261037
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FLOOR PANEL 140AF IS CORRODED.  ACFT GROUNDED. FABRICATED NEW FLOOR PANEL NR 140-AF, PN 453A2610-37 IAW DWG NR 453A2610, REV B.
